# SDR CALA2013120393405

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 39,122 hours, 17,092 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 221
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIL SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  FCTL AIL SERVO FAULT IMMEDIATELY AFTER TAKEOFF.  REPLACED ELAC 1, OPERATIONAL TEST OF ELAC PASSED.
